# SDR AALA20161026013

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 10,605 hours, 4,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 28D INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
